# SDR HEEA968649

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9190Y
- Make and model: Bolkms BO105S
- Aircraft serial: S669
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6851531
- Condition: Out Of Limits
- Location: Nr 14
- Part time: 258 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED DUE TO 1750 HOUR INSPECTION.  UPON INSPECTION OF TURBINE PARTS NOTED:  GROOVED AND EXCESSIVE RUNOUT BEYOND SERVICEABLE LIMITS ON #4 NOZZLE 3RD STAGE TIP PATH (T/R .0055) AND 4TH STAGE TIP PATH (T/R .005)  MAX ALLOWABLE TIP PATH RUNOUT.004. INSTALLED A DALLAS AIRMOTIVE OVERHAULED #4 NOZZLE.  PART SENT TO DALLAS AIRMOTIVE, ATTN:  EDITH WILLIAMS FOR 100% WARRANTY REPAIR PER GARY GENTZ INSTRUCTION.
